# SDR NACA20060037

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 37,577 hours
- Engine: Pwa R2800CB3
- Engine time: 851 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 309505
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 851 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO LOW COMPRESSION INDICATION ON NR 2 CYLINDER.  REPLACED NR 2 CYLINDER DUE TO CRACKED HEAD.
